MAUDE Adverse Event Report: MAKO SURGICAL CORP. MAKO ROBOTIC ARM 3.1; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. MAKO ROBOTIC ARM 3.1; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 219999
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: it was reported that during a right mako tka 2.0 procedure, the patient's popliteal artery was nicked.The surgeon did extend the boundaries on cuts, but it is not known at what point during the procedure the artery was nicked.Issue was noticed when the surgeon was cleaning out posterior osteophytes.A femoral popliteal bypass was performed to address the issue.Surgery was completed successfully with a surgical delay of 1.5 to 2 hours.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
An event regarding inaccurate resection involving a mako robotic arm was reported.The event was not confirmed because the product was not available for inspection.Method & results: -product evaluation and results: a request for a field service engineer inspection was not made and the robot was not inspected as no service max case & work order exists.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate the reported device was manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there have been no other complaints with similar event(s) for the lot referenced.Conclusions: the alleged failure mode was not confirmed as there has been no onsite inspection by a field service engineer.If a field service inspection is requested, further investigation will be completed on this issue.Additionally, a complaint history review provides no indication of any inherent software/ hardware issue.No additional investigation or specific actions are required.If additional information is received, then the complaint will be reopened.

Brand Name
MAKO ROBOTIC ARM 3.1
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
deepan raju srinivasan
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24494745
Report Number3005985723-2026-00121
Device Sequence Number16111674
Product Code OLO
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number219999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale